68 Riverside Clinic
Dear Dr Jones,
RE: Mr Craig Hemsworth, Aged 52
I am writing regarding your patient Mr Hemsworth, who was brought to the emergency department on the 19/08/2019, for tonic clonic seizure. Due to making excellent progress he has been scheduled to be discharged today and now requires your continued monitoring and support.
During hospitalization, he was treated with mannitol, clopilet, tetanus, phenytoin, ceftriaxone and amlodipine. Mr Hemsworth suddenly fainted while he was waiting for a bus, and he stopped breathing for twenty seconds and recovered after two minutes. During assessment he was drowsy, there was bruises on his left arm and left knee. His tongue was bleeding and he was disoriented.
Mr Hemsworth has a medical history of hypertension and he had involved in car accident two months ago. He is anxious about seizure at home after discharge.
Mr Hemsworth and his wife have been educated on how to monitor any signs of seizure, and to avoid driving and strenuous activities. He has also been advised to have a regular sleeping pattern and a healthy diet. He should always use a safety alert band.
It would be greatly appreciated if you could monitor and kindly ensure his T phenytoin medication continuation.
A follow up appointment has been organized for him after two weeks for a review for his anticonvulsant therapy.
Please do not hesitate to contact me if you have any questions.